Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-5  
 Basket 
Torsional oscillations of slowly rotating relativistic stars
Authors: Vavoulidis, M.; Stavridis, A.; Kokkotas, Kostas D.; Beyer, Horst
Date of Publication (YYYY-MM-DD): 2007-06-01
Title of Journal: Monthly Notices of the Royal Astronomical Society Letters
Volume: 377
Issue / Number: 4
Start Page: 1553
End Page: 1556
Document Type: Article
ID: 335070.0
 
Full text / Content available
On the well posedness of the Baumgarte-Shapiro-Shibata-Nakamura formulation of Einstein's field equations
Authors: Beyer, Horst; Sarbach, Olivier
Date of Publication (YYYY-MM-DD): 2004
Title of Journal: Physial Review D
Volume: 70
Sequence Number of Article: 104004
Document Type: Article
ID: 204940.0
 
Full text / Content available
The oscillation and stability of differentially rotating spherical shells
Authors: Watts, Anna L.; Andersson, Nils; Beyer, Horst; Schutz, Bernard F.
Date of Publication (YYYY-MM-DD): 2003
Title of Journal: Monthly Notices of the Royal Astronomical Society
Volume: 342
Start Page: 1156
End Page: 1168
Document Type: Article
ID: 3139.0
 
Full text / Content available
The Scope of a Functional Calculus Approach to Fractional Differential Equations
Authors: Kempfle, Siegmar; Beyer, Horst
Date of Publication (YYYY-MM-DD): 2003
Name of Conference/Meeting: 3rd International ISAAC Congress
Title of Proceedings: PROGRESS IN ANALYSIS, VOLS I AND II
Start Page: 69
End Page: 81
Document Type: Conference-Paper
ID: 3527.0
 
Full text / Content available
Fractional Calculus via Functional Calculus: Theory and Applications
Authors: Kempfle, Siegmar; Schäfer, Ingo; Beyer, Horst
Date of Publication (YYYY-MM-DD): 2002
Title of Journal: Nonlinear Dynamics
Volume: 29
Issue / Number: 1-4
Start Page: 99
End Page: 127
Document Type: Article
ID: 3123.0
 
Full text / Content available
Entries: 1-5  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.